# SDR DALA2022012600541

- Difficulty date: January 24, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 134,133 hours, 19,522 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 175 ER/A 584203-14AD SECT. I REPAIR WAS ACCOMPLISHED ON A/C 175 IN THE RH WING SKIN AT STR L-6.5. FOLLOW ON ACTION IS REQUIRED FOR SECT. III INSPECTION. CORRECTIVE ACTION: ACCOMPLISH ER/A 584203-14AD REV. A SECTION III PRIOR TO 6,000 CYCLES OR 18,000 FLIGHT HOURS AFTER SECTION I REPAIR, FOLLOW ON ACTION IS REQUIRED. (2097598)
